# SDR HALA2011021800106

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,496 hours, 5,938 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: None
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GENERATOR NEEDED TO BE RESET AFTER RT ENG START.  WORKED NORMAL REMAINDER OF FLT.  ACCOMPLISHED BPCU BITE IAW FIM 24-20-00, NO FAULTS NOTED.  ALL PWR SYS CK OK.  CONFERRED W/MOC.  OK FOR SERVICE.
